# SDR REXA2015082300817

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 3,609 hours, 2,500 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY O2 MASK DROPPED IN FLIGHT, NO INDICATION AS TO WHY.  COMPLIED WITH REPACK OF PAX O2 MASK IAW AMM 35-21-17-860-802.  COMPLIED WITH OPERATIONS CHECK IAW AMM 35-20-00-710-801.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
